Franklin

Maximal abelian sets of roots / R. Lawther.

Author/Creator:
Lawther, R. (Ross), 1960- author.
Publication:
Providence, Rhode Island : American Mathematical Society, 2017.
Format/Description:
Book
vii, 219 pages : illustrations ; 26 cm.
Series:
Memoirs of the American Mathematical Society ; no. 1192.
Memoirs of the American Mathematical Society, 0065-9266 ; volume 250, number 1192
Status/Location:
Loading...

Get It

Details

Subjects:
Root systems (Algebra).
Lie algebras.
Abelian groups.
Contents:
Introduction
Root systems of classical type
The strategy for root systems of exceptional type
The root system of type G₂
The root system of type F₄
The root system of type E₆
The root system of type E₇
The root system of type E₈
Tables of maximal abelian sets
Appendix A: Root trees for root systems of exceptional type
Bibliography.
Notes:
"Volume 250, Number 1192 (fifth of 6 numbers), November 2017."
Includes bibliographical references.
ISBN:
9781470426798
147042679X
OCLC:
1001545767